Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Closed coverings in Čech homology theory

Author: E. E. Floyd
Journal: Trans. Amer. Math. Soc. 84 (1957), 319-337
MSC: Primary 55.0X
MathSciNet review: 0087100
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. G. Begle, The Vietoris mapping theorem for bicompact spaces, Ann. of Math. vol. 51 (1950) pp. 534-543. MR 0035015 (11:677b)
  • [2] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton, 1952.
  • [3] J. L. Kelley and E. Pitcher, Exact homomorphism sequences in homology theory, Ann. of Math. vol. 48 (1947) pp. 682-709. MR 0021315 (9:52d)
  • [4] P. A. White, Regular convergence, Bull. Amer. Math. Soc. vol. 60 (1954) pp. 431-443. MR 0066639 (16:609d)
  • [5] -, Regular convergence in terms of Čech cycles, Ann. of Math. vol. 55 (1952) pp. 420-432. MR 0046645 (13:765d)
  • [6] R. L. Wilder, Topology of manifolds, New York, 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society